# SDR TWAA9802002

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Out Of Position
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 347 - DURING TAKEOFF STL, THE LANDING GEAR FAILED TO RETRACT.  RETURNED TO STL.  MAIN GEAR BYPASS HANDLE WAS REPOSITIONED FROM THE BYPASS TO THE NORMAL POSITION.  (M)
